# SDR AALA202106019018

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 13,620 hours, 5,628 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 16083H5690
- Condition: Scratched
- Location: Cockpit R1
- Part time: 502,690 hours, 501,144 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDOW WITH WIPER BLADE SCATCHES. REMOVE AND REPLACE R1 WINDOW PER JOB CARD 08L21056004.
